This patient support community is for discussions relating to general health issues, adolescents, babies, child health, eating disorders, fitness, immunizations and vaccines, infectious diseases, and senior health.
I take propranolol for Tremors from taking Gabapentin. I wanted to know if propranolol has withdrawal symptoms because I am weening off all meds to see if my new symptoms were caused by all the meds. I want to add meds as needed for Fibromyalgia.
I am so sorry that you have Fibromyalgia. It is so painful and fatiguing. The stomach problems that come with it are no fun either.
I have had Fibromyalgia for several years. I take Gabapentin only as needed when the pain from neuritis (right cheek) gets bad. Most of the time I take Essiac (available at health food stores for pain relief). When it gets too bad I take Naproxen. When I first got Fibromyalgia, I was all bent over with pain - could hardly walk and it was a chore to get out of bed in the morning.
I can truly say that Essiac has helped me tremendously. But, since your body is not my body, I don't know if it would help you. I got tremors from corticosteroids not Gabapentin. So I can't take any steroids. - Lyrica is usually prescribed for Fibro' but it's also a "gaba" and not everyone responds the same. I hope that it helps you if that what's your doctor prescribes.
I hope you are successful in weaning yourself from other meds. I only take one daily (diltiazem) for my heart. I also take supplements which help. Was reading that most people with Fibro need Vitamin D3 and Potassium.
Please let us know how you fare.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.